# SDR ASAA2018052954827

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,358 hours, 5,763 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400762050
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78472000 ACCOMPLISHMENT,  FOUND THE NR 7 FAN DUCT PANEL WAS LOOSE.  ACFT GROUNDED.  TIGHTENED THE FASTENERS IAW AMM 72-23-07. THE FAN DUCT PANEL WAS SECURE.
